Crossref
journal-article
Elsevier BV
Computer Physics Communications (78)
References
13
Referenced
57
{'key': '10.1016/S0010-4655(98)00090-3_BIB1', 'series-title': 'Ionic Channels of Excitable Membranes', 'author': 'Hille', 'year': '1992'}
/ Ionic Channels of Excitable Membranes by Hille (1992)10.1016/S0006-3495(96)79726-6
/ Biophys. J. by Hoyles (1996)10.1016/S0006-3495(98)77763-X
/ Biophys. J. by Kuyucak (1998)10.1016/S0006-3495(98)77764-1
/ Biophys. J. by Li (1998)10.1016/S0006-3495(78)85485-X
/ Biophys. J. by Levitt (1978){'key': '10.1016/S0010-4655(98)00090-3_BIB6', 'volume': 'Vol. II', 'author': 'Morse', 'year': '1953'}
by Morse (1953)10.1063/1.1666135
/ J. Math. Phys. by Love (1972){'key': '10.1016/S0010-4655(98)00090-3_BIB8', 'series-title': 'The Calculus of Finite Differences', 'author': 'Milne-Thompson', 'year': '1960'}
/ The Calculus of Finite Differences by Milne-Thompson (1960){'key': '10.1016/S0010-4655(98)00090-3_BIB9', 'author': 'Abramowitz', 'year': '1965'}
by Abramowitz (1965){'key': '10.1016/S0010-4655(98)00090-3_BIB10', 'series-title': 'Numerical Recipes', 'author': 'Press', 'year': '1992'}
/ Numerical Recipes by Press (1992){'key': '10.1016/S0010-4655(98)00090-3_BIB11', 'series-title': 'Tables of Associated Legendre Functions', 'author': 'National Bureau of Standards', 'year': '1945'}
/ Tables of Associated Legendre Functions by National Bureau of Standards (1945){'key': '10.1016/S0010-4655(98)00090-3_BIB12', 'series-title': 'FORTRAN 90/95 Explained', 'author': 'Metcalf', 'year': '1996'}
/ FORTRAN 90/95 Explained by Metcalf (1996){'key': '10.1016/S0010-4655(98)00090-3_BIB13', 'series-title': 'Data Structures', 'author': 'Stubbs', 'year': '1985'}
/ Data Structures by Stubbs (1985)
Dates
Type | When |
---|---|
Created | 23 years, 1 month ago (July 25, 2002, 8:08 a.m.) |
Deposited | 6 years, 3 months ago (April 30, 2019, 9:29 p.m.) |
Indexed | 2 months ago (June 27, 2025, 6:51 a.m.) |
Issued | 26 years, 8 months ago (Dec. 1, 1998) |
Published | 26 years, 8 months ago (Dec. 1, 1998) |
Published Print | 26 years, 8 months ago (Dec. 1, 1998) |
@article{Hoyles_1998, title={Solutions of Poisson’s equation in channel-like geometries}, volume={115}, ISSN={0010-4655}, url={http://dx.doi.org/10.1016/s0010-4655(98)00090-3}, DOI={10.1016/s0010-4655(98)00090-3}, number={1}, journal={Computer Physics Communications}, publisher={Elsevier BV}, author={Hoyles, Matthew and Kuyucak, Serdar and Chung, Shin-Ho}, year={1998}, month=dec, pages={45–68} }